# SDR UIEA2014103100547

- Difficulty date: October 31, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 75,464 hours, 15,908 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Terminal
- Part number: MS25036103
- Condition: Broken
- Location: Hpsov Controller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 HPSOV CONTROLLER HAS A BROKEN TERMINAL END ON NR 3 LUG LOCATED AT 3 O` CLOCK POSITION.  REPLACED NR 1 ENG HPSOV CONTROLLER NR 3 TERMINAL END IAW SWPM 20-30-22.
